# SDR CALA2010010400001

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 58,583 hours, 15,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COACH CABIN EMERGENCY LIGHTS AISLE PATH ROWS 15-25 NOT WORKING DURING TEST T/S  FOUND M10699 BAD AT RT ROW 22.  REMOVED AND REPLACED CHARGER AND BATTERY.  OPS CHECK NORMAL AT THIS TIME.
